# SDR COMA9610033

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 2094500102
- Condition: Lack Of Lube
- Location: Lt Mlg
- Part time: 16,985 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG WILL NOT RETRACT.  FOUND UPLOCK HOOK ASSY TO BE BINDING.  CLEANED AND LUBED UPLOCK ASSY AND SYSTEM OPERATES NORMALLY.
